# SDR SWAA2022052610216

- Difficulty date: May 22, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 53,556 hours, 31,861 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 194E
- Condition: Delaminated
- Location: Wtb
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WTB FAIRING 194E HAS EXTERIOR COMPOSITE DELAM. (MARKED RED DOT 237-1) / [01] CLEANED DAMAGE AREA; CUT OUT DAMAGE SIZE .500' DIA. NO CORE DAMAGE; PERFORMED DRY OUT ; FOUND NO WATER AS PER B737 SRM 51-70-04-2R-1;[02] VERIFIED STEP 1. OK TO APPLY REPAIR.;[03] REPAIRED SMALL DAMAGE ON OUTER SKIN FAIRING PANEL 194E WITH A PERMANENT REPAIR AS PER B737 SRM 51-70-04-2R-1 MATERIALS USED PO#1690463AND PO#1753794;[04] PERFORMED TAP TEST ON REPAIRED AREA; FOUND NO DELAMINATION AS PER B737 NDT 51-05-01 SECTION (5);[05] VERIFIED STEP 3 AND 4. OK TO TOPCOAT.;[06] PRIMED AND TOP COAT AS REQUIRED ON WTB FAIRING 194E REF B737-700 AMM 51-21-72-370-804 AND AMM 51-21-73-370-803;[07] VERIFIED STEP 6
